# SDR SWAA2021111537725

- Difficulty date: October 27, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737*
- Aircraft serial: 36888
- Aircraft time: 45,503 hours, 27,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO L/H FLOOR TO SIDEWALL SUPPORT STRUCTURE AT WL 153 LBL 24 STA 420+10; LBL 25 STA 500A+6; LBL 25 STA 500A+14; LBL 25 STA 500B+2;LBL 24 STA 500B+6; LBL 24 STA 500C+1; ; LBL 25 STA 500C+1; LBL 24 STA 500C+4; LBL 25 STA 500C+6; LBL 24 STA 500C+7. / [01] REMOVED CORROSION AT FCB FLOOR TO SIDEWALL SUPPORT IAW SRM 51-10-02-0G-0; MEASURES L=1.1'' X W=1.0'' X D=0.014 TOOL USED DIGITAL CALIPER ID:ATS2501 S/N:A19335647; MICROMETER ID:ATS1672 S/N:65092939; AND EVALUATED BLENDED AREA AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PART 4A;; [02] REMOVED FLOOR TO SIDEWALL SUPPORT AT FCB BS400-500D LBL25 WL 153 IAW SRM 51-40-02-0G-0; [03] VERIFIED CORRECTIVE ACTION ITEM 1.; [04] VERIFIED ACCOMPLISHMENT OF STEPS 1-6.; [05] FABRICATED FLOOR TO SIDEWALL SUPPORT AND SPLICE IAW REF DWG 143A7501 AND SRM 53-00-53-2R-6 OK TO TREAT AND PRIME USING LOT NUMBER 5098100-1; [06] VERIFIED FABRICATED FLOOR TO SIDEWALL SUPPORT AND SPLICE IAW REF DWG 143A7501 AND SRM 53-00-53-2R-6. VERIFIED OK TO TREAT AND PRIME.; [07] APPLIED CHEMICAL CONVERSION COATING AND PRIMED IAW SRM 51-21-72-370-801 AND SRM 51-21-41-370-802; [08] INSTALLATION OF FLOOR TO SIDEWALL SUPPORT WILL BE PERFORMED ON MOC 5330-E-16461-NG; [09] VERIFIED APPLIED CHEMICAL CONVERSION COATING AND PRIMED IAW SRM 51-21-72-370-801 AND SRM 51-21-41-370-802.  VERIFIED INSTALLATION OF FLOOR TO SIDEWALL SUPPORT WILL BE PERFORMED ON MOC 5330-E-16461-NG.
